Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Itching sensation all over body after bath - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 588 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
User :   hi
Doctor :   HOw can I help you
User :   i ave a problem...everytime i bathe my body scratches me
User :   i want 2 kno wats d problem...
User :   ?
Doctor :   Ok Every time after your Bath you have itching sensation all over your bodyy
User :   yes
Doctor :   ok
Doctor :   That is because you are using a Soap that is not suiting your skin a d
User :   i use all kinds of soap...
Doctor :   and also after you have a bath your skin will become dry so you have the Itching sensation
Doctor :   All that you need to do is Use a Moisturizing soap like DOVE and soon after you have had a bath you need to
Doctor :   Apply a Moisturizer to your Areas of skin that are itchy
User :   any type of lotion dat is?
Doctor :   Moisturizing Lotion you need to replenish the Moisture to your skin
User :   ok...
User :   thnks for ur help...
User :   another...
Doctor :   you are welcome
Doctor :   Bye for now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor